# SDR ASAA2013091896001

- Difficulty date: September 18, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 30,019 hours, 9,422 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5700240B
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY THREE INCHES OF CLEAR PLASTIC COVER FOR EMERGENCY ESCAPE PATH LIGHT BROKEN OFF.  ACFT GROUNDED. REPLACED BROKEN SECTION OF EMERGENCY LIGHT IAW AMM 33-51-15.
